Alert archive / Maine / Storm Warnings in 2020

Storm Warning 1, NWS Caribou, ME

February 7, 2020

NWS Caribou, ME issued this storm warning at Feb 7, 2020, 2:38 PM EST. It took effect at Feb 7, 2020, 3:00 PM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 7, 2020, 2:38 PM EST (19:38 UTC)
In effect from
Feb 7, 2020, 3:00 PM EST
Expired
Feb 7, 2020, 10:59 PM EST
In force
8 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

039 
WHUS71 KCAR 071938
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
238 PM EST Fri Feb 7 2020

ANZ050-051-080345-
/O.UPG.KCAR.GL.W.0006.000000T0000Z-200208T1000Z/
/O.NEW.KCAR.SR.W.0001.200207T2000Z-200208T0600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
238 PM EST Fri Feb 7 2020

...STORM WARNING IN EFFECT UNTIL 1 AM EST SATURDAY...

* WHAT...Southwest winds 40 to 50 kt with gusts up to 60 kt and 
  seas 16 to 21 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 1 AM EST Saturday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ052-080345-
/O.CON.KCAR.GL.W.0006.000000T0000Z-200208T1000Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
238 PM EST Fri Feb 7 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY...

* WHAT...West winds 30 to 40 kt with gusts up to 45 kt and seas 8
  to 13 feet.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 5 AM EST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
3 follow-up statements
676 
WHUS71 KCAR 072312
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
612 PM EST Fri Feb 7 2020

ANZ052-080715-
/O.CON.KCAR.GL.W.0006.000000T0000Z-200208T1000Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
612 PM EST Fri Feb 7 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY...

* WHAT...West winds 30 to 40 kt with gusts up to 45 kt and seas 
  8 to 13 feet.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 5 AM EST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ050-051-080600-
/O.CON.KCAR.SR.W.0001.000000T0000Z-200208T0600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
612 PM EST Fri Feb 7 2020

...STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY...

* WHAT...Southwest winds 40 to 50 kt with gusts up to 60 kt and 
  seas 16 to 21 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 1 AM EST Saturday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
421 
WHUS71 KCAR 080322
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1022 PM EST Fri Feb 7 2020

ANZ052-081000-
/O.CON.KCAR.GL.W.0006.000000T0000Z-200208T1000Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1022 PM EST Fri Feb 7 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY...

* WHAT...Northwest winds 25 to 30 kt with gusts up to 45 kt and
  seas 6 to 9 feet.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 5 AM EST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ050-051-080600-
/O.CON.KCAR.SR.W.0001.000000T0000Z-200208T0600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1022 PM EST Fri Feb 7 2020

...STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY...

* WHAT...Southwest winds 40 to 50 kt with gusts up to 55 kt and
  seas 15 to 20 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 1 AM EST Saturday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
855 
WHUS71 KCAR 080359
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1059 PM EST Fri Feb 7 2020

ANZ050-051-081000-
/O.CAN.KCAR.SR.W.0001.000000T0000Z-200208T0600Z/
/O.EXA.KCAR.GL.W.0006.000000T0000Z-200208T1000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1059 PM EST Fri Feb 7 2020

...GALE WARNING IN EFFECT UNTIL 5 AM EST SATURDAY...
...STORM WARNING IS CANCELLED...

* WHAT...West winds 25 to 35 kt with gusts up to 40 kt and seas 15
  to 20 feet expected, subsiding to 10 to 15 feet. 

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 5 AM EST Saturday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ052-081000-
/O.CON.KCAR.GL.W.0006.000000T0000Z-200208T1000Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1059 PM EST Fri Feb 7 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY...

* WHAT...Northwest winds 25 to 30 kt with gusts up to 35 kt and 
  seas 6 to 9 feet.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 5 AM EST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this storm warning went out at Feb 7, 1:37 PM EST, 1 hour 1 minute earlier.

Area forecast discussion, Feb 7, 1:37 PM EST, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Caribou ME
137 PM EST Fri Feb 7 2020

.SYNOPSIS...
Rapidly intensifying low pressure will approach this morning
then track along the Downeast coast this afternoon through early
tonight. High pressure will build toward the region later
Saturday through Sunday. Low pressure will track across the area
Monday. High pressure will build over the region on Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
1:35 PM Update...Freezing rain persists down to the coast and
the coastal boundary looks like it will remain offshore for a
while resulting in additional icing. Some power outages are also
beginning to occur near the coast. Upgraded to a winter storm
warning for freezing rain along the coast where up to a half
inch of ice may occur in some places. Conditions appear quite
variable along the coast so not all places may get as much
icing.

Previous Discussion...
No changes were made to the Winter Storm Warnings and Winter
Weather Advisories. Rapidly intensifying low pressure will lift
toward southern New England this morning, then track along the
Downeast coast this afternoon through early tonight. The low
then exits across the Maritimes overnight. Precipitation will
expand across the region this morning with increasing
intensities. Across northern portions of the forecast area
precipitation will remain in the form of snow. Across central
areas, snow will mix with sleet or freezing rain at times. A
wintry mix will persist across Downeast areas today. However,
precipitation could transition to rain along the immediate
Downeast coast this afternoon. Colder air will be drawn south
across the region once the low begins to exit. This will allow
precipitation to transition back to snow across Downeast areas
later this afternoon and early tonight. Wrap-around snows will
persist early tonight, particularly across northern areas then
taper to snow showers overnight. Strong frontogenesis across
northern areas could help support banded snowfall with rates of
1 to 2 inches per hour. The heaviest snow rates are expected
this afternoon through early tonight. Gusty winds, with gusts of
30 to 35 mph, will also develop this afternoon and persist
early tonight leading to extensive blowing and drifting snow
across northern portions of the forecast area. The blowing and
drifting snow, along with the intense snowfall could reduce
visibilities to a quarter mile or less at times later this
afternoon through early tonight with near blizzard conditions
possible creating very hazardous travel. Across the warning
area, storm total snow accumulations will decrease from north to
south. Event snow totals, including the snow which fell
yesterday, will range from 18 to 24 inches across northern
areas, 12 to 16 inches across central portions with 4 to 8
inches across southern portions of the warning region. Sleet
accumulations of around an inch and ice accumulation of up to a
tenth of an inch are expected across central and southern
portions of the warning region. Across the Advisory area
additional snow accumulations of up to 3 inches are expected for
a storm total of 3 to 5 inches. Sleet accumulations of around
an inch and ice accumulations of up to two tenths of an inch are
also possible. High temperatures today will range from around
20 to the lower 20s north, to around 30 to the lower 30s
interior Downeast with mid to upper 30s along the Downeast
coast. Low temperatures tonight will range from around zero
through the single digits above zero north, to the lower to mid
teens Downeast.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
In the aftermath of the storm, high pressure builds throughout
the day with strong cold air advection. Winds will start off
strong early morning in northern Aroostook County with some
blowing and drifting snow continuing early morning, but winds
will tend to decrease after early morning. Nonetheless, wind
chills will remain below zero all day in the Saint John Valley
and stay in the single digits all the way to the coast. Winds
finally die off Saturday night as the high settles over the
state and allows strong radiational cooling and
decoupling...especially later in the night. Expect all of the
area to drop below zero with some readings less than minus 25 in
the North Woods. Temperatures will recover to the teens north
and lower 20s on Sunday with generally sunny skies and high
pressure. Clouds increase towards the coast late Sunday with a
warm front lifting northward. Snow will break out along the
coast Sunday evening with a low level unstable layer and low
DGZ. This could yield a quick couple inches along the coast and
as far north as the Bangor area on Sunday night. Further north,
lows will occur in the evening before clouds increase. Snow will
be in progress for most of the area by late night. However, in
general, it's weak overrunning ahead of the warm front and
accumulations will be modest...likely falling short of advisory
criteria for this event.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
On Monday, a weak clipper low will sweep across the state.
There's not much moisture with the system and it's a fast-mover.
Most precip will be in the morning and it will likely be well
less than a quarter inch of QPF. Snow will actually change over
to rain towards Bangor and the Downeast region as warmer
boundary layer air pushes northward in the southerly flow. The
biggest net effect of this low is simply to sweep out the
weekend's Arctic air mass. There's little cold air behind the
system, but clearing on Monday night could yield decent
radiational cooling with lows in the single digits and teens for
areas north of the coast. High pressure and seasonably mild
temps continue Tuesday. The frontal boundary from Monday's storm
is expected to stall off the coast during Tuesday. As a
perturbation moves along the stalled frontal boundary on Tuesday
night, a northern stream shortwave swings southward from the
Great Lakes and could phase enough to generate some measurable
snow in the area Tuesday night. The best chances are towards the
coast as cyclogenesis could occur in the Gulf of Maine Tuesday
night. The operational ECMWF has continued to advertise this
prospect while the GFS continues to be much further offshore
with this development. Will continue to advertise likely PoPs on
the coast but just chance PoPs inland. In either event, the
mild temps of early week will be replaced by much colder air by
Wednesday night into Thursday. In fact, some of the colder air
of the season could be arriving late week. However, there's
still doubt as to whether it arrives behind a dry clipper system
or a significant winter storm later Thursday.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
NEAR TERM: IFR/LIFR conditions are expected across the region
today through early tonight. VLIFR conditions with heavy snow
and blowing snow expected across northern areas this afternoon
through early tonight. Snow will occur across northern portions
of the forecast area today, with snow or a wintry mix across
central areas with a wintry mix Downeast. North/northeast winds
will gust up to 30 to 35 mph this afternoon, with
north/northwest winds at similar speeds tonight. Blowing snow
will reduce visibilities across northern areas through the
night. Otherwise, expect VFR conditions to develop overnight.
Low level wind shear is also a concern along the Downeast coast
this afternoon.

SHORT TERM:
Saturday into Sunday...Expect primarily VFR conditions except a
chance of tempo MVFR cigs north of HUL on Saturday.

Sunday night into Monday...IFR conditions will develop at BHB
and along the coast and spread north to BGR during the evening.
The IFR conditions in snow and low cigs will spread north during
Sunday night into Monday morning.  VFR returns late Monday.

Monday night into Tuesday...Predominantly VFR

&&

.MARINE...
NEAR TERM: A Gale Warning is now in effect for all the waters
today through tonight. Winds could briefly decrease early this
afternoon with the low crossing the waters. Winds rapidly
increase back to strong gale levels following the low later this
afternoon and tonight. Gusts could approach storm force later
this afternoon through early tonight. Visibilities will be
reduced in rain and freezing rain today, with a wintry mix early
tonight. Light freezing spray is also expected later tonight.

SHORT TERM: SCA conditions are likely to persist into Saturday
evening. Long period south swell will slowly diminish during
Saturday. Another SCA will develop late Sunday night into
Monday...followed by yet another SCA event on Wednesday into
Wednesday night.

&&

.TIDES/COASTAL FLOODING...
A high astronomical tide tonight and Saturday morning combined
with large, long-period southerly swell will likely lead to
minor overwash and erosion at locations exposed to large waves
such as Seawall Road on MDI, Roque Bluffs, and Schoodic Point.

Observed surge has been exceeding ETSS guidance by about 0.3 ft
this morning and will continue to build amid NE flow through
Friday. Timing of a switch to strong southerly winds Friday
afternoon before turning SW and W into the evening will be key
to spiking potential surge and wave heights w/ long period
swell prior to high tide in the late evening. The switch to
offshore winds will negate most of the surge late, but timing is
too close to not have a statement out w/ building wave heights
into the night.

Saturday morning's HAT will again see the chance for minor
overwash, as long-period swell remains along the coast.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until 4 AM EST Saturday for MEZ001>006-
     010-011-015>017-029>032.
MARINE...Gale Warning until 5 AM EST Saturday for ANZ052.
     Storm Warning until 1 AM EST Saturday for ANZ050-051.

&&

Near Term...Norcross
Short Term...MCW
Long Term...MCW
Aviation...Norcross/MCW
Marine...Norcross/MCW
Tides/Coastal Flooding...
Hazardous weather outlook, Feb 7, 2:38 PM EST, 0 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
238 PM EST Fri Feb 7 2020

MEZ001>006-010-011-015>017-029>032-081945-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
238 PM EST Fri Feb 7 2020

...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST SATURDAY...

This Hazardous Weather Outlook is for Central Highlands Maine,
Coastal DownEast Maine, Far Eastern Maine, Far Northern Maine,
Interior DownEast Maine, North Woods Maine and Penobscot Valley
Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050-051-081945-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
238 PM EST Fri Feb 7 2020

...STORM WARNING IN EFFECT UNTIL 1 AM EST SATURDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ052-081945-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
238 PM EST Fri Feb 7 2020

...GALE WARNING IN EFFECT UNTIL 5 AM EST SATURDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Feb 7, 1:30 PM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
130 PM EST FRI FEB 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     SLEET            2 SW CARY               45.97N 67.89W
02/07/2020  M1.5 INCH        AROOSTOOK          ME   TRAINED SPOTTER

&&
Local storm report, Feb 7, 2:01 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
201 PM EST FRI FEB 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FREEZING RAIN    1 N BREWER              44.81N 68.76W
02/07/2020  M0.28 INCH       PENOBSCOT          ME   TRAINED SPOTTER

0130 PM     SNOW             1 N BREWER              44.81N 68.76W
02/07/2020  M3.5 INCH        PENOBSCOT          ME   TRAINED SPOTTER

0120 PM     FREEZING RAIN    1 SW CHARLOTTE          45.01N 67.26W
02/07/2020  M0.25 INCH       WASHINGTON         ME   TRAINED SPOTTER

0120 PM     SNOW             1 SW CHARLOTTE          45.01N 67.26W
02/07/2020  M2.0 INCH        WASHINGTON         ME   TRAINED SPOTTER

0100 PM     SLEET            EASTPORT                44.91N 66.99W
02/07/2020  M4.3 INCH        WASHINGTON         ME   TRAINED SPOTTER

0120 PM     FREEZING RAIN    WAITE                   45.33N 67.69W
02/07/2020  M0.25 INCH       WASHINGTON         ME   PUBLIC

0200 PM     SNOW             2 NNW WESTFIELD         46.60N 67.93W
02/07/2020  M7.0 INCH        AROOSTOOK          ME   NWS EMPLOYEE

&&
Local storm report, Feb 7, 2:02 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
202 PM EST FRI FEB 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     SNOW             EASTPORT                44.91N 66.99W
02/07/2020  M4.3 INCH        WASHINGTON         ME   TRAINED SPOTTER

            CORRECTS PREVIOUS SLEET REPORT FROM
            EASTPORT.

&&
Local storm report, Feb 7, 2:08 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
208 PM EST FRI FEB 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     SNOW             1 E LIMESTONE           46.91N 67.80W
02/07/2020  M9.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

&&
Local storm report, Feb 7, 2:09 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
209 PM EST FRI FEB 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     SNOW             1 SSE FORT KENT         47.24N 68.58W
02/07/2020  E12.0 INCH       AROOSTOOK          ME   TRAINED SPOTTER

&&
Special weather statement, Feb 7, 2:22 PM EST, 16 minutes before
Special Weather Statement
National Weather Service Caribou ME
222 PM EST Fri Feb 7 2020

MEZ001>006-010-072215-
Southeast Aroostook-Northern Piscataquis-Northern Somerset-Northeast
Aroostook-Northern Penobscot-Central Piscataquis-Northwest Aroostook-
222 PM EST Fri Feb 7 2020

...An area of heavy snow will affect Northern Somerset...
Piscataquis...Aroostook and north central Penobscot Counties...

At 218 PM EST...An area of heavy snow was moving across Northern Maine.

Locations impacted include...
Presque Isle, Caribou, Houlton, Fort Kent, Madawaska, Fort Fairfield,
Limestone, Van Buren, Greenville, Patten.

This includes the following highways...
 Interstate 95 between mile markers 259 and 304.
 US Highway 1 between Cary and Grand Isle, and between Frenchville
and Fort Kent.
 State Highway 11 between Stacyville and Fort Kent.

  * Winds in excess of 25 mph are possible with this area of heavy
  snow.

  * Visibilities will drop quickly to less than a quarter mile in
  this area of heavy snow.

  * Snowfall rates up to 2 inches per hour are occurring in this
  area of heavy snow.

The heavy snowfall rates and reduced visibility will result in
dangerous travel conditions on areas roads.

LAT...LON 4743 6904 4726 6905 4718 6890 4736 6823
      4707 6779 4602 6778 4536 6972 4554 6978
      4565 6970 4574 6981 4576 6972 4587 6972
      4586 6965 4598 6968 4597 7010 4623 7026
      4635 7019 4642 7005 4670 7000 4746 6922
TIME...MOT...LOC 1918Z 240DEG 49KT 4552 6950

Duda

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 5:41 AM ESTCoastal Flood StatementCARHancock, Washington18 hr
Feb 7, 2:22 PM ESTSpecial Weather StatementCARAroostook, Piscataquis3 hr
Feb 7, 6:00 PM ESTSpecial Weather StatementCARPenobscot90 min

Nearby

Storm Warnings in Maine, 2020Every storm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.